# SDR QXEA2012120301557

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25P HAS CORROSION STATION 1.000-32.400, STRINGER 25P.  CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-20-17-00-01.  REMOVED DAMAGED STRINGER 25P SECTION IAW SRM 51-40-07-02-01 AND 51-40-15-02-01.  CONFIRMED CUT LINES CRACK FREE REF NTM 51-00-06-910-801 PT 1.  RECEIVED NEW PN 85329349-101, FABRICATED NEW SILL SECTION AND MATCH DRILLED NEW TO ACFT IAW RD 8/4-53-4964.  FABRICATED UPPER AND LOWER REPAIR DOUBLERS IAW RD 8/4-53-4964.  INSTALLED DOUBLERS IAW RD 8/4-53-4964. NEW REPAIR SECTION INSTALLED IAW RD 8/4-53-4964.  APPLIED ALODINE, PRIMER AND PAINT TO EXTERIOR SKIN IAW SRM 51-21-10-02-01, 51-25-45-02-01 AND 51-25-15-02-01. COMPLIED WITH TASK CARD RD 8/4-53-4964.
